Header

UZH-Logo

Maintenance Infos

Functional normalization for the branching process with infinite mean


Barbour, A D; Schuh, H (1979). Functional normalization for the branching process with infinite mean. Journal of Applied Probability, 16(3):513-525.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1979
Deposited On:30 Oct 2009 15:41
Last Modified:24 Sep 2019 16:20
Publisher:Applied Probability Trust
ISSN:0021-9002
OA Status:Closed
Publisher DOI:https://doi.org/10.2307/3213081

Download

Full text not available from this repository.
View at publisher

Get full-text in a library